MAUDE Adverse Event Report: COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON

COVIDIEN 60ML SYRINGE LUER LOCK TIP SYR; SYRINGE, PISTON
Model Number 1186000777T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the syringe pops off the injector as the patient is being injected.There was no harm to the patient.
 
Additional Manufacturer Narrative
After further review of the complaint details it was determined that this report was submitted in error as the incident does not meet the mdr regulation requirements of a reportable event.
 
Additional Manufacturer Narrative
A review of the device history record did not indicate any exception that could lead to the reported incident.A sample was not returned to the manufacturing site for evaluation however the supplier conducted a visual check on the retained samples from the lot.There were no deviation deficiencies in any of components.The gasket was assembled and adhered to the plunger without any issue in all samples that were tested.The retained samples were then tested for suction by drawing the water into the syringe until the normal capacity and then injection.As result, no damage or detachment of the component (plunger, gasket) were detected during test.The root cause and corrective/preventative actions (capa) for the reported condition could not be determined based on the retained samples and lack of a returned sample from the customer.

Brand Name
60ML SYRINGE LUER LOCK TIP SYR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9530130
Report Number1282497-2019-08846
Device Sequence Number2334420
Product Code FMF
UDI-Device Identifier10884521189645
UDI-Public10884521189645
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1186000777T
Device Catalogue Number1186000777T
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/12/2019
12/12/2019
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date01/14/2020
03/24/2020
Patient Sequence Number1